Issue
EPL
Volume 86, Number 4, May 2009
Article Number 40001
Number of page(s) 5
Section General
DOI http://dx.doi.org/10.1209/0295-5075/86/40001
Published online 26 May 2009
EPL, 86 (2009) 40001
DOI: 10.1209/0295-5075/86/40001

Large-distance asymptotic behavior of the correlation functions of 1D impenetrable anyons at finite temperatures

O. I. Pâţu1, 2, V. E. Korepin1 and D. V. Averin3

1   C. N. Yang Institute for Theoretical Physics, State Stony Brook University - Stony Brook, NY 11794-3840, USA
2   Institute for Space Sciences - Bucharest-Măgurele, Ro-077125, Romania, EU
3   Department of Physics and Astronomy, Stony Brook University - Stony Brook, NY 11794-3800, USA


received 26 March 2009; accepted in final form 23 April 2009; published May 2009
published online 26 May 2009

Abstract
The large-distance asymptotic behavior of the field-field correlators has been computed for one-dimensional impenetrable anyons at finite temperatures. The asymptotic behavior agrees with the predictions of conformal field theory at low temperatures and reproduces the known results for impenetrable bosons and free fermions in appropriate limits. We have also obtained an integrable system of partial nonlinear differential equations which completely characterizes the 2-point correlation functions. The system is the same as for bosons but with different initial conditions.

PACS
02.30.Ik - Integrable systems.
05.30.Pr - Fractional statistics systems (anyons, etc.).
71.10.Pm - Fermions in reduced dimensions (anyons, composite fermions, Luttinger liquid, etc.).

© EPLA 2009